Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Absence of period for months, now bleeding continuously. Taking Tranexa 500 will be helpful?

Hi , I am 35yrs old and have been having irregular periods and last month I had my period back after 3months ...and now it is continous stops and then again starts after a day or two .... bleeding is not much but sometimes it is ...I was advised to take Tranexa 500 ..Please, suggest if I should try Tranexa 500 and the dosage
Asked On : Mon, 11 Mar 2013
Answers:  1 Views:  44
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Mar 2016

You are suffering from irregular delayed period, called oligomenorrhoea. It has several causes like ovarian cyst or PCOD (most common), hypothyroidism, over wt/ extreme loss, irregular diet habit, stress/ mental upset etc.

Need to investigate properly by USG scan pelvis, complete hormone assay, thyroid profile, blood sugar & prolactin level, blood testosterone etc. Consult with your gynecologist for suggestive measures. Here you need to take hormonal drug therapy (like krimson-35) along with other supportive medication. You may take Tranexa to arrest bleeding temporarily.

Take healthy diet with complete avoidance of fatty/junk food, control body wt by regular physical exercise, control stress/ anxiety by regular deep breathing/ yoga, drink more water or fluid, eat more vegetables/ fresh fruits, take sound sleep and maintain personal hygiene.

Be well & take care.
Answered: Mon, 27 Oct 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor